# SDR VJ9800045

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 5911305504
- Condition: Corroded
- Location: Ws 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF BLEND AREA AT XRS80 PER AIRTRAN WO 30343, CORROSION WAS NOTED IN THE BLEND AREA AND AROUND 1 FASTENER NEXT TO TO THE BLENDED AREA ON THE RIGHT WING REAR SPAR LOWER CHORD.  REMOVED CORROSION IAW DC9 SRM 51-10-3, BLENDED AREA TO MINIMUM OF 1 INCH RADIUS PER EO 98-813, SHOTPEENED AND REWORKED AREA, APPLIED CORROSION PROTECTION IAW DC9 SRM 51-10-3, EO 98-813 AND REINSTALLED FASTENERS IAW DC9 SRM 51-30-5.
